# SDR SWAA2021121351246

- Difficulty date: December 8, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737
- Aircraft serial: 30244
- Aircraft time: 52,821 hours, 36,238 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PANEL 193D HAS 2 CRACKED HOLES / [01] INSTALLED NEW PANEL 193D PER AMM 53-51-21
